# SDR YBBA2018082701

- Difficulty date: July 28, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N6FJ
- Make and model: Amd FALCON10
- Aircraft serial: 097
- Aircraft time: 8,542 hours, 7,749 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 30011690040012
- Part serial: 71292
- Condition: No Test
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT OF AIRCRAFT, THE NR 2 ENG FIRE LOOP FAILED AN OPS TEST.  GROUNDED THE AIRCRAFT.  REMOVED AND REPLACED THE FIRE DETECTION LOOP. OPS CHECKED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE, IAW AMM 26-10-00.
